Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started Accutane 2 weeks ago, and now have cracks and blisters on my lips. Searching for any remedy (Blistex, Vaseline, and Neutrogena cream do not work, and I applied them constantly (like every 5 minutes)), I found out about hydrocortisone through a pharmacist. They said there's a prescription cream that contains it. Immediately I bought a tube of Hydrocortisone Cream, and applied it last night. It burned so bad that I was crying for nearly 5 minutes. Again I tried it today and the same excruciating pain happened. Any other suggestions? 

Edited by Candace C
Link to post
Share on other sites

Hello,
I have been using Nivea Original lip balm since the start of my treatment, 23 days ago. Apart from being  dry and tight first thing in the morning,my lips have been brilliant. No cracking. Slight peeling but that's manageable. (although I am only on 20mg per day.)  I apply about every half an hour and every time after eating or drinking. 
I hope your lips become better soon. :)

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×